MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.0MM DRILL BIT/K-WIRE ATTCHMT FOR THREADED HOLE/75MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.0MM DRILL BIT/K-WIRE ATTCHMT FOR THREADED HOLE/75MM
Model Number 03.130.100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, and no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent an unknown procedure using variable angle handset.During the procedure, while surgeon was using a drill bit through a locking plate (va handset) on a proximal phalanxe, the drill bit broke.The fragment was removed.The surgeon retrieved the fragment and the surgery was completed successfully with a five (5) minute surgical delay.The patient's status is unknown.Concomitant device reported: unknown 1.3 locking plate (part#: unknown, lot#: unknown, quantity: 1) this complaint involves one (1) device.This report is for (1) 1.0mm drill bit/k-wire attchmt for threaded hole/75mm this report is 1 of 1 (b)(4).

Brand Name
1.0MM DRILL BIT/K-WIRE ATTCHMT FOR THREADED HOLE/75MM
Common Device Name
DRILL BIT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11508520
Report Number2939274-2021-01375
Device Sequence Number3997546
Product Code HTW
UDI-Device Identifier10886982075215
UDI-Public(01)10886982075215
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.130.100
Device Catalogue Number03.130.100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1